MathSciNet Relay Station
MathSciNet bibliographic data
MR1201430 (94d:57049) 57Q35 (55P10)
Dranišnikov, A. N.; Repovš, D. Embeddings up to homotopy type in Euclidean space. Bull. Austral. Math. Soc. 47 (1993), no. 1, 145–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement